Truncated and Infinite Power Series in the Role of Coefficients of Linear Ordinary Differential Equations

Sergei A. Abramov, Denis E. Khmelnov, Anna A. Ryabenko. Truncated and Infinite Power Series in the Role of Coefficients of Linear Ordinary Differential Equations. In Fran├žois Boulier, Matthew England, Timur M. Sadykov 0001, Evgenii V. Vorozhtsov, editors, Computer Algebra in Scientific Computing - 22nd International Workshop, CASC 2020, Linz, Austria, September 14-18, 2020, Proceedings. Volume 12291 of Lecture Notes in Computer Science, pages 63-76, Springer, 2020. [doi]

Bibliographies